# SDR DL757071240

- Difficulty date: September 20, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 56,572 hours, 26,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fs 1653 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STA 1653 STR 20L.  SKIN CUTOUT AND A REPAIR DOUBLER WAS INSTALLED.
